# SDR AALA20020501

- Difficulty date: April 16, 2002
- Submitted: May 8, 2002
- Operation: Air carrier
- Aircraft: N306AA
- Make and model: Boeing 767223
- Aircraft serial: 22312
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: BPS73
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - DURING OVERNIGHT MAINTENANCE, FOUND EXTERIOR EMERGENCY LIGHT, RIGHT AFT FUSELAGE INOPERATIVE.  REPLACED BATTERY AND POWER SUPPLY PACK.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
